MathSciNet Relay Station
MathSciNet bibliographic data
MR1010881 55N99 (54C35 55T99)
Bendersky, Martin; Gitler, Sam The cohomology of certain function spaces. Trans. Amer. Math. Soc. 326 (1991), no. 1, 423–440.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement